Research

The blowup behavior of the biharmonic map heat flow in four dimensions


Reference:

Moser, R., 2005. The blowup behavior of the biharmonic map heat flow in four dimensions. International Mathematics Research Papers (IMRP), 2005 (7), pp. 351-402.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1155/IMRP.2005.351

Abstract

We study the (intrinsic) biharmonic map heat flow on a four-dimensional domain into a compact Riemannian manifold. We examine its behavior as the first finite-time singularity is approached. At each singular point, we find either a harmonic sphere or a biharmonic map bubbling-off. A further description of the singular set is also given. The proofs rely to a large extent on a blowup analysis of sequences of maps with uniformly bounded energy.

Details

Item Type Articles
CreatorsMoser, R.
DOI10.1155/IMRP.2005.351
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7131

Export

Actions (login required)

View Item